# SDR SWIA2020021848681

- Difficulty date: January 22, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12  CRACKED @ 280        (C-CHECK)   RO:2/14/2020REPLACED CENTER COCKPIT FLOOR BEAM AT RBL 12 F.S. 280 TO FOM REF. CRJ 700 SRM TASK / COMPLIED WITH SKY CARD STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
